MathSciNet Relay Station
MathSciNet bibliographic data
MR1098405 47D03
You, Pu Hong Characteristic conditions for a $c\sb 0$-semigroup with continuity in the uniform operator topology for $t>0$ in Hilbert space. Proc. Amer. Math. Soc. 116 (1992), no. 4, 991–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement